Welcome to InsuranceForums.info!   

Advertisments:


Sponsor Links

Affordable Pet Insurance
Travel Insurance Comparison


How To Get Rid Of Rash Caused By Benzoyl Peroxide?

Home & Contents Insurance Discussion

How To Get Rid Of Rash Caused By Benzoyl Peroxide?

Postby Jimmy » Thu Oct 12, 2017 2:32 am

When I was in high school, I had this rash in spots from topical acne medication, and now it seems I've got it again.
I had a bad zit on my chest a while ago and used some Neutrogena On-the-Spot (2.5% benzoyl peroxide), and now I have a dry, red patch on my chest that hasn't gone away for two weeks now.
It's not itchy, it's not scaly to a point of turning white, it's not burning.
It's just slightly thicker skin, extremely dry, and very red.
And unsightly.
It's sort of hit and miss with benzoyl peroxide and my skin.
I can use it for months and months then all of a sudden I get this stupid rash, and the last time I had it was almost five years ago.

In high school I had topical steroids to clear it and it worked wonderfully, but now I don't have topical steroids.
Since I don't have medical insurance either I'd like to try home remedies or over-the-counter remedies before paying through to see a doctor.

So far I've tried oil-free moisturizer (Clinique dramatically different gel), and no change.
Since that didn't work and since my skin is apparently sensitive right now I figured I'd ask around for advice before testing anything else.

Any tips are very helpful, so thanks in advance!
Jimmy
 
Posts: 74
Joined: Fri Jan 03, 2014 12:12 am

Return to Home Insurance

 


  • Related topics
    Replies
    Views
    Last post